Drug-induced hypertrichosis: Case report and review of the literature

L. J. Miwa, M. S. Shaefer, R. J. Stratta, R. P. Wood, A. M. Langnas, B. W. Shaw

Research output: Contribution to journalReview article

13 Scopus citations

Abstract

Hypertrichosis is a well-recognized adverse effect of therapy with either cyclosporine or minoxidil. We present a case of extreme hypertrichosis in an eight-year-old male liver transplant recipient who received concurrent cyclosporine and minoxidil therapy. A review of drug-induced hypertrichosis is presented.

Original languageEnglish (US)
Pages (from-to)365-368
Number of pages4
JournalDICP, Annals of Pharmacotherapy
Volume24
Issue number4
DOIs
StatePublished - 1990

ASJC Scopus subject areas

  • Pharmacology, Toxicology and Pharmaceutics(all)
  • Pharmacology (medical)

Fingerprint Dive into the research topics of 'Drug-induced hypertrichosis: Case report and review of the literature'. Together they form a unique fingerprint.

  • Cite this